MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A DE C.V INSET II; SET, ADMINISTRATION, INTRAVASCULAR

UNOMEDICAL DEVICES S.A DE C.V INSET II; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-975A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had high blood glucose levels and was treated with insulin pen on (b)(6) 2026.
 
Additional Manufacturer Narrative
Name: medtronic minimed.Country: united states of america.Street: 18000 devonshire street.City: northridge.State, province or territory: ca, california.Post office or zip code: 91325 ¿ 1219.Based on the available information, this event is deemed to be serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 8021545, manufacturing site: 3003442380.

Brand Name
INSET II
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
courtney smith
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key24936019
Report Number3003442380-2026-08566
Device Sequence Number14747638
Product Code FPA
UDI-Device Identifier05705244020184
UDI-Public05705244020184
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMMT-975A
Device Lot Number6004909
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown